# SDR CALA0800667

- Difficulty date: July 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N13624
- Make and model: Boeing 737524
- Aircraft serial: 27528
- Aircraft time: 36,887 hours, 19,723 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300291
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 178 BULKHEAD WL 207 LBL 4.5 FASTENER HOLE SHOWS CRACK INDICATION.  REAMED HOLE TO .214 IAW ECRA 5310-04794 HFEC IAW B737 NDT MANUAL PT6-51-00-00 SIG.16 OF OPEN HOLE NO CRACKS NOTED.  REAMED HOLE TO.246 FOR INSURANCE CUT IAW ECRA 5310-04794 INSTALLED FASTENER IAW ECRA 5310-04794.
